RUSTAN-N Ibuprofen 100MG Syrup – 100ml is effective in the treatment of mild to moderate muscular pain, headache, earache, toothache, and post-immunization fever. It is also used in the relief of pain due to sore throat, teething and symptoms of cold and influenza.
Each 5ml contains Ibuprofen BP 100mg and Acesulfame Potassium USNF 2.5mg.
Direction for Use
For children 1 to 2 years 2.5mls three to four times daily.
3 to 7 years 5mls three to four times daily.
8 to 12 years 10mlr three times daily.
Post immunization fever give initial dose of 2.5ml (50mg) followed by a further dose of 2.5ml (50mg) six hours later if necessary. Consult a Doctor if fever is not abated.
Do not give to children under 1 year. Store in a dry cool place. Do not freeze. Keep away from the reach of children.